# SDR HALA2014031400036

- Difficulty date: March 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 47,446 hours, 8,572 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WHEN CAPTAIN STARTED ENGINE START CHECKLIST & TURNED ON PUMPS.  ACFT WENT COMPLETELY DEAD, APU RUNNING, EXT POWER PLUGGED IN & EICAS F/O INST TRANSFER , CAPTS INST TRANSFER & HI FLOW INHIBIT RESULTED.  R & R APU GENERATOR IAW AMM 24-21-01 AFTER FINDING BPCU FAULT "GEN DIODE" OPS CKD AND LOAD CKD GOOD.  OK FOR SERVICE CONTINUE ON LOG PG 531540 ITEM NR 1
